# SDR CA091118002

- Difficulty date: November 12, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE CREW EXPERIENCED A GEAR DISAGREE MESSAGE ON EICAS AFTER SELECTING THE GEAR DOWN. IT WAS REPORTED THAT 6 UNSUCCESSFUL ATTEMPTS WERE MADE TO EXTEND THE GEAR VIA THE NORMAL SYS. EACH TIME THE NOSE GEAR WOULD EXTEND NORMALLY BUT BOTH MAIN GEAR WOULD NOT DISPLAY DOWN AND LOCKED. THE MAIN GEAR WERE SUCCESSFULLY EXTENDED USING THE ALT EXTN METHOD.  A LATER REVIEW OF THE FDR INDICATED BOTH MAIN GEAR DID NOT RELEASE FROM THEIR UPLOCKS. MX WAS ABLE TO DUPLICATE THE PROBLEM IN THE HANGAR. REPLACEMENT OF THE MLG SELECTOR VALVE RETURNED THE GEAR TO NORMAL OPERATION.
